# SDR HNAA0600216

- Difficulty date: December 29, 2006
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 43,796 hours, 52,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH POWER AT OR NEAR FLIGHT IDLE OILY ODOR IN AIRCRAFT BLEEDS, WHEN POWER IS INCREASED, ODOR WENT AWAY.  INSPECTED AIR SWITCHING VALVE AND NL DUMMY PROBE, NO OIL NOTED.  REMOVED AND REPLACED STARTER GENERATOR GARLOCK SEAL.  REMOVED AND REPLACED BOTH FLEX LINES TO OIL COOLER.  (NO FIX SEE REPORT HNAA0600217 DATED 02JAN07)
